# SDR REXA2015091800893

- Difficulty date: September 18, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-507 RIGHT GALLEY PANEL 232JZ, EMER EXIT LIGHT HAS A CHAFED WIRE.  R & R EMER EXIT LIGHT ON PANEL 232JZ IAW AMM 33-51-05 STEPS 1-3 & 4B.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
